arrow
Volume 4, Number 1
Previous Issue Next Issue

J. Comp. Math., 4 (1986), pp. 1-2.

Preview Full PDF 2270 22699 Abstract

Guo-Fu Zhou

J. Comp. Math., 4 (1986), pp. 3-10.

Preview Full PDF 2293 21286 Abstract

Lie-Heng Wang

J. Comp. Math., 4 (1986), pp. 11-20.

Preview Full PDF 2323 21487 Abstract

Kai-Tai Li, Zhen Mei & Cheng-Dian Zhang

J. Comp. Math., 4 (1986), pp. 21-37.

Preview Full PDF 2338 21238 Abstract

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Preview Full PDF 2556 21252 Abstract

P. A. Raviart

J. Comp. Math., 4 (1986), pp. 50-61.

Preview Full PDF 2380 21360 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 62-73.

Preview Full PDF 2374 21486 Abstract

Guo-Rong Wang & Yong-Lin Chen

J. Comp. Math., 4 (1986), pp. 74-85.

Preview Full PDF 2364 21499 Abstract

Guo-Ping Liang

J. Comp. Math., 4 (1986), pp. 86-99.

Preview Full PDF 2425 21179 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard